# SDR QXEA2011072100540

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - LT WING ACCESS PANEL 524ET HAS CORROSION ON MATING SURFACE.  BLENDED CORROSION IAW RD 8/4-57-442.  BLENDING FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-442.  COMPLETED REPAIR IAW RD 8/4-57-442.
